# SDR AALA201811298014

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812622
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO RIGHT TRANSITION PANEL, BS 420 - 440.  REPLACED THE TRANSISTION PANEL IAW DRAWING 143A0080,  143A8126, SHEET 11, AND SRM 51-10-2, PARAGRAPH 8.
